# SDR USAA2012101200005

- Difficulty date: October 10, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 13,308 hours, 1,743 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 13,309 hours, 1,744 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TRENT7772B6016QE
- Part serial: 41690
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 13,309 hours, 1,744 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 754, PHL-CDG - THE CREW REPORTED A STRONG ODOR THROUGHOUT THE CABIN AND COCKPIT ESPECIALLY IN THE AFT.  THE CREW AND SOME PASSENGERS EXPERIENCED SOME THROAT AND LUNG IRRITATION.  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT CABIN AIR QUALITY, BLEED AIR ANALYSIS, AND ENGINE CABIN ODOR ON LEFT AND RIGHT ENGINES.  THE RIGHT ENGINE WAS REMOVED AND REPLACED AND THE RIGHT ENGINE IP CHECK VALVE.
